# SDR FDEA200906021871

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NBA6042509
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT NOSE AREA BETWEEN STA 275 TO STA 280 AT   LONGERON L-4.  EXISTING REPAIR EVALUATED FOUND NOT IAW SRM 53-00-01 FIG6 VOL1 REV40 AND REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 6 VOL 1 REV 40.  (MAJOR REPAIR).
